# SDR C8GA20090018

- Difficulty date: February 5, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Misrepaired
- Location: Zone 100
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING DTA EVALUATION IT WAS NOTED THAT EXISTING REPAIR AT BS 309 STR 26L IS NON-COMPLIANT WITH SRM.  REMOVED DOUBLER REPAIR.  FABRICATED NEW DOUBLER, TRIPLER, AND INSTALLED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
